# SDR DXTA2024052311843

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0274
- Aircraft time: 3,697 hours, 2,351 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING PRESSURIZATION FAILURE, PASSENGER OXYGEN MASKS DEPLOYED. THERE WERE NO PASSENGERS ON BOARD.  REMOVED CABIN PRESSURIZATION CONTROLLER AND REPLACED WITH CUSTOMER SUPPLIED REPAIRED PRESSURIZATION CONTROLLER P/N ON/OFF 65000062-9 S/N OFF/ON 65000062-00397, 65000062-9.
